# SDR HEEA979021

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Knob Broken
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB BROKEN OFF. REPLACED BROKEN KNOB.  UNIT HAD LOW POWER OUT.  REPLACED DEFECTIVE V101 CAVITY OSCILLATOR.  ADJUSTED PULSE, FREQUENCY AND POWER OUT.  BENCH CHECK GOOD.
